Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 71, NWS Tulsa, OK

April 2, 20154 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 2, 2015, 9:03 PM CDT for 4 counties in Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2015, 9:03 PM CDT (02:03 UTC)
Expired
Apr 2, 2015, 9:45 PM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 63 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 7:02 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1838 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1838 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WUUS54 KTSA 030203
SVRTSA
OKC035-041-097-115-030245-
/O.NEW.KTSA.SV.W.0071.150403T0203Z-150403T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
903 PM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
  NORTHEASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHWESTERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 945 PM CDT

* AT 853 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ADAIR...AND
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED. HALF DOLLAR SIZE HAIL WAS REPORTED 6 
MILES WEST OF ADAIR AT 852 PM.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...BIG CABIN...STRANG...
  PENSACOLA...SPAVINAW STATE PARK...SPAVINAW...LANGLEY...CHEROKEE
  STATE PARK...DISNEY LITTLE BLUE STATE PARK...DISNEY...KETCHUM...
  CHLOETA...CLEORA...AFTON...BERNICE...ZENA...BERNICE STATE PARK...
  JAY AND HONEY CREEK STATE PARK.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 266 AND 299.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3641 9467 3635 9529 3648 9539 3677 9487
TIME...MOT...LOC 0202Z 252DEG 32KT 3646 9522

HAIL...1.25IN
WIND...60MPH

$$

LACY
1 follow-up statement
483 
WWUS54 KTSA 030232
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
932 PM CDT THU APR 2 2015

OKC035-097-115-030243-
/O.CAN.KTSA.SV.W.0071.000000T0000Z-150403T0245Z/
CRAIG OK-MAYES OK-OTTAWA OK-
932 PM CDT THU APR 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OTTAWA...
NORTHEASTERN MAYES AND SOUTHEASTERN CRAIG COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3641 9467 3638 9500 3659 9500 3665 9481
TIME...MOT...LOC 0233Z 253DEG 25KT 3652 9497

$$

OKC041-030245-
/O.CON.KTSA.SV.W.0071.000000T0000Z-150403T0245Z/
DELAWARE OK-
932 PM CDT THU APR 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DELAWARE COUNTY UNTIL 945 PM CDT...

AT 931 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KETCHUM...AND
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...CLEORA...BERNICE...HONEY
  CREEK STATE PARK...ZENA AND JAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3641 9467 3638 9500 3659 9500 3665 9481
TIME...MOT...LOC 0233Z 253DEG 25KT 3652 9497

HAIL...1.00IN
WIND...60MPH

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 5:59 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Apr 2, 5:59 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT THU APR 2 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES
OVERNIGHT TONIGHT. HOWEVER... STRONG THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS MUCH OF THE REGION EARLY THIS EVENING AND MAY EVENTUALLY
ENCROACH ON THE VICINITY OF ANY TERMINAL. CEILINGS WILL LOWER
DURING THE NIGHT... WITH MVFR CONDITIONS PREVAILING DURING THE
EARLY MORNING HOURS. THUNDERSTORMS DIRECTLY AFFECTING ANY SITE
WILL LIKELY CREATE TEMPORARY IFR CONDITIONS WITH STRONG AND
UNPREDICTABLE WINDS.

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT THU APR 2 2015/

DISCUSSION...
A VERY UNSTABLE ENVIRONMENT IS IN PLACE JUST AHEAD OF A SURFACE
BOUNDARY THAT CURRENTLY EXTENDS FROM SRN MO THRU SE KS AND INTO NC OK.
A STRONG CAP REMAINS IN PLACE...AND TO THIS POINT HAS NEGATED
CONVECTIVE INITIATION ACROSS THE AFOREMENTIONED AREAS. A FEW
SUBTLE FEATURES IN THE FORM OF AN UPPER DISTURBANCE AND MID LEVEL
WIND SPEED MAX ARE EXPECTED TO AID IN ERODING THE CAP. TIMING OF
THIS REMAINS IN QUESTION...AND ITS QUITE POSSIBLE STORM
DEVELOPMENT ACROSS NE OK AND NW AR HOLDS OFF UNTIL THE 00Z-02Z
TIME FRAME. THE INSTABILITY...AND STEEP LAPSE RATES THAT WILL BE IN
PLACE WHEN INITIATION OCCURS WILL ALLOW STORMS TO QUICKLY BECOME
SEVERE...WITH THE POTENTIAL FOR PRODUCING SIGNIFICANT SEVERE HAIL.
A TORNADO RISK WILL ALSO ACCOMPANY DISCRETE CELLS AS AMPLE
DIRECTIONAL AND SPEED SHEAR WILL BE IN PLACE. THE SURFACE FRONT
WILL EXHIBIT A FASTER FORWARD MOTION AS THE UPPER DISTURBANCE
DRAWS CLOSER LATER TONIGHT. THE SEVERE WEATHER RISK WILL DIMINISH
QUICKLY ACROSS NE OK AND NW AR ONCE THE FRONT PASSES LATER
TONIGHT.

COOLER CONDITIONS WILL SETTLE ACROSS THE AREA FRIDAY AND SATURDAY.
AS UNSEASONABLY COOL HIGH PRESSURE SETTLES OVERHEAD FRIDAY NIGHT
AND SATURDAY MORNING...LOW TEMPERATURES SATURDAY MORNING MAY FALL
AS LOW AS THE LOWER AND MIDDLE 30S ACROSS PARTS OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. HIGH PRESSURE WILL SCOOT EAST
SATURDAY...AND MOISTURE WILL BEGIN TO RETURN AHEAD OF THE NEXT
SYSTEM THATS POISED TO MOVE ACROSS THE SRN PLAINS SUNDAY. THIS
WILL OFFER AREAWIDE RAIN AND THUNDER CHANCES...WITH THE BEST
CHANCES ANTICIPATED ACROSS SE OK AND WC AR AT THIS TIME.

SWLY UPPER FLOW WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK. EARLY
NEXT WEEK...THE BETTER MOISTURE PROFILE WILL REMAIN ACROSS SE OK
AND NW AR...SO WILL SHADE SLIGHTLY HIGHER POPS IN THOSE AREAS. A
MORE SIGNIFICANT SYSTEM LOOKS TO IMPACT THE REGION BY THE MIDDLE
OF NEXT WEEK...AND WILL CARRY WITH IT ADDITIONAL STORM CHANCES
ALONG WITH A FRONTAL PASSAGE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Apr 2, 4:20 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT THU APR 2 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
420 PM CDT THU APR 2 2015

...SIGNIFICANT SEVERE WEATHER POTENTIAL THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...AFTER 6 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 6 PM.

	AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND FAR
				NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...AFTER 7 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...AFTER 6 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

SIGNIFICANT SEVERE WEATHER POTENTIAL EXISTS ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS BY LATE THIS AFTERNOON...CONTINUING
INTO THE NIGHTTIME HOURS. GIANT HAIL TO AROUND BASEBALLS...DAMAGING
WINDS TO 80 MPH AND ISOLATED TORNADOES...SOME STRONG...ARE ALL
POSSIBLE. THE MAIN ZONE OF CONCERN STRETCHES FROM HIGHWAY 75
EASTWARD AND FROM HIGHWAY 412 NORTHWARD. STORMS ARE EXPECTED TO FIRE
BEGINNING IN THE 6 TO 7 PM TIME FRAME ACROSS NORTHEAST OKLAHOMA AND
SPREAD EAST TOWARD NORTHWEST ARKANSAS INTO THE EVENING HOURS.

ADDITIONALLY...THERE IS SOME POTENTIAL FOR STORMS TO TRAIN OVER THE
SAME AREAS...THOUGH THIS THREAT WILL LIKELY REMAIN LOCALIZED.
NEVERTHELESS...AN AXIS OF HEAVY RAIN IS POSSIBLE FROM FAR NORTHEAST
OKLAHOMA INTO FAR NORTHWEST ARKANSAS AND THIS WILL BRING THE
POTENTIAL FOR LOCALIZED FLASH FLOODING FROM LATE EVENING INTO THE
EARLY MORNING HOURS ON FRIDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING EARLY FRIDAY AHEAD OF COLD FRONT
SWEEPING THROUGH THE REGION.  GUSTY NORTH WINDS WILL FOLLOW THE
FRONT ALONG WITH NOTICEABLY COOLER TEMPERATURES.  THUNDERSTORM
CHANCES RETURN OVER THE WEEKEND AND CONTINUE INTO EARLY NEXT WEEK
ALONG WITH GUSTY SOUTHERLY WINDS.  A STRONGER STORM SYSTEM WILL
BEGIN TO INFLUENCE THE REGION BY THE MIDDLE PART OF NEXT WEEK AND
CONTINUE THE THUNDERSTORM POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, Apr 2, 7:54 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT THU APR 2 2015

OKZ054-030115-
OSAGE OK-
754 PM CDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OSAGE

AT 755 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
BIGHEART...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BIGHEART.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9607 3700 9603 3699 9603 3683 9623
      3695 9640 3701 9634 3701 9608
TIME...MOT...LOC 0055Z 226DEG 21KT 3697 9621
Special weather statement, Apr 2, 8:08 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT THU APR 2 2015

OKZ061-030200-
ROGERS OK-
808 PM CDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     ROGERS

AT 809 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
CLAREMORE...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...FOYIL...OOLOGAH...
BUSHYHEAD AND TALALA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3660 9544 3639 9544 3618 9581 3634 9582
      3660 9571
TIME...MOT...LOC 0109Z 229DEG 27KT 3630 9577
Local storm report, Apr 2, 8:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             6 W ADAIR               36.44N 95.38W
04/02/2015  E1.00 INCH       MAYES              OK   AMATEUR RADIO

            QUARTER SIZE HAIL AT I-44 AND STATE HWY 28.

&&

CAS
Special weather statement, Apr 2, 8:55 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT THU APR 2 2015

OKZ054-030230-
OSAGE OK-
855 PM CDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OSAGE

AT 855 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
PAWHUSKA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...PERSHING...TALLANT...
NELAGONEY...OKESA...BIGHEART...HULAH...OSAGE HILLS STATE PARK...WAH
SHA SHE STATE PARK...BARTLESVILLE MUNICIPAL AIRPORT AND SUNSET LAKE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9601 3663 9600 3662 9601 3653 9643
      3669 9655 3701 9627
TIME...MOT...LOC 0155Z 242DEG 31KT 3666 9638
Local storm report, Apr 2, 9:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             6 W ADAIR               36.44N 95.38W
04/02/2015  E1.50 INCH       MAYES              OK   TRAINED SPOTTER

&&

CAS
Special weather statement, Apr 2, 9:00 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT THU APR 2 2015

OKZ057-058-030230-
CRAIG OK-OTTAWA OK-
900 PM CDT THU APR 2 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CRAIG AND NORTHWESTERN OTTAWA

AT 900 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF PYRAMID CORNERS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MIAMI...NARCISSA...PYRAMID
CORNERS...BLUEJACKET AND WELCH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3700 9506 3684 9481 3665 9524 3675 9535
TIME...MOT...LOC 0200Z 231DEG 40KT 3673 9524

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:08 PM CDTSpecial Weather StatementTSARogers52 min
Apr 2, 8:21 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington39 min
Apr 2, 8:24 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers51 min
Apr 2, 8:55 PM CDTSpecial Weather StatementTSAOsage35 min
Apr 2, 8:58 PM CDTSevere Thunderstorm WarningTSACraig, Nowata47 min
Apr 2, 9:00 PM CDTSpecial Weather StatementTSACraig30 min
Apr 2, 9:09 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington21 min
Apr 2, 9:11 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa49 min
Apr 2, 9:18 PM CDTTornado WarningTSACraig, Nowata27 min
Apr 2, 9:36 PM CDTSevere Thunderstorm WarningTSANowata, Washington39 min
Apr 2, 9:41 PM CDTSpecial Weather StatementTSADelaware34 min
Apr 2, 9:44 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa61 min
Apr 2, 9:48 PM CDTSevere Thunderstorm WarningTSADelaware42 min
Apr 2, 10:01 PM CDTSevere Thunderstorm WarningTSACraig, Nowata44 min
Apr 2, 10:02 PM CDTTornado WarningTSACraig, Delaware, Ottawa43 min
Apr 2, 10:42 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa48 min
Apr 2, 10:43 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa17 min
Apr 2, 11:14 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa21 min
Apr 3, 2:08 AM CDTTornado WarningTSACraig, Ottawa37 min
Apr 3, 2:42 AM CDTTornado WarningTSAOttawa17 min
Apr 3, 6:15 AM CDTWind AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Ottawa and 5 more7 hr
Apr 3, 2:40 PM CDTFrost AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more18 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.